# SDR WWMA9500016

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 963
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxy Masks
- Condition: Deployed
- Location: Cabin
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

FLIGHT NR 5244 (FAT/LAX) PILOT REPORTED SEAT 6A OXYGEN MASK DEPLOYED.  MAINTENANCE RESECURED OXYGEN MASK AND THE AIRCRAFT WAS RETURNED TO SERVICE.
